# SDR VNAA202402050027

- Difficulty date: February 6, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15354
- Aircraft time: 20,614 hours, 18,286 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH6903320217
- Condition: Nicked
- Location: Fs477.40 To Fs69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL NICKS ON SKIN (ZONE 1) BTW FS501.00 TO FS517.00 AND STGR 21 LH TO STGR 25 LH (ZONA 2) BTW FS 613.00 TO FS 629.00 AND STGR 21 LH TO STGR 25 LH AT FUSELAGE.   SKIN (ZONE 1) BTW FS501.00 TO FS517.00 AND STGR 21 LH TO STGR 25 LH (ZONA 2) BTW FS 613.00 TO FS 629.00 AND STGR 21 LH TO STGR 25 LH AT FUSELAGE WAS REPAIRED PER REO 690-53-31-804 REV. --
